On The Surd Equation

Authors

  • Kungithapatham Meena Former VC, Bharathidasan University, Trichy, India
  • Srinivasan Vidhyalakshmi Assistant Professor, Department of Mathematics, Shrimati Indira Gandhi College, Trichy, India
  • Mayilrangam Ambravaneswaran Gopalan Professor, Department of Mathematics, Shrimati Indira Gandhi College, Trichy, India

Keywords:

Surd equation, transcendental equation, integer solutions

Abstract

In this short paper, non-zero integer distinct integer solutions to the surd equation with three unknowns given by equation are obtained through the integer solutions of Pythagorean equation.

Downloads

Download data is not yet available.

Downloads

Published

20-01-2022

Issue

Section

Articles

How to Cite

[1]
K. Meena, S. Vidhyalakshmi, and M. A. Gopalan, “On The Surd Equation”, IJMDES, vol. 1, no. 1, pp. 6–7, Jan. 2022, Accessed: Apr. 17, 2024. [Online]. Available: https://journal.ijmdes.com/ijmdes/article/view/2